# SDR R61A20110189

- Difficulty date: July 20, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 17,660 hours, 11,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EXIT LIGHT OVER COCKPIT DOOR INOP.  MAINTENANCE PERFORMED OPS CHECK PER EMB AMM, OPS CHECK GOOD.
